# SDR SIMA20151023003

- Difficulty date: October 23, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 32,198 hours, 23,118 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Le Salt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 SLAT INBD END, ANTI- ROTATION TAB AT DISCONNECT SENSOR MOUNTING IS DAMAGED.  R & R RIB WITH ANTI-ROTATION TAB IAW ERS-CR-5700-535, SRM 51-42-06 & 51-42-13.
